Alert archive / New York / Special Weather Statements in 2015
Special Weather Statement, NWS New York, NY
NWS New York, NY issued this special weather statement at Aug 4, 2015, 4:02 AM EDT for Kings County, Queens County, New York. It was in force for 13 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 4, 2015, 4:02 AM EDT (08:02 UTC)
- Expired
- Aug 4, 2015, 4:15 AM EDT
- In force
- 13 min
- Issued by
- NWS New York, NY
Counties Kings County, NY, Queens County, NY
The radar
The Philadelphia radar (KDIX), 85 km from the middle of the area, began a volume at 08:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 8.0 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1050 J/kg
- Mixed-layer CIN
- -55 J/kg
- Mixed-layer LCL
- 1110 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 123 m²/s²
- 0-3 km storm-relative helicity
- 173 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 4.5
The text
As transmitted, in the capitals the NWS used until 2016.
555
WWUS81 KOKX 040802
SPSOKX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW YORK NY
402 AM EDT TUE AUG 4 2015
NYZ072-074-075-176-178-040815-
SOUTHERN QUEENS-NORTHERN QUEENS-KINGS (BROOKLYN)-RICHMOND (STATEN
IS.)-NEW YORK (MANHATTAN)-
402 AM EDT TUE AUG 4 2015
...STRONG THUNDERSTORMS MOVING ACROSS THE CITY...
AT 359 AM EDT...STRONG THUNDERSTORMS WERE MOVING INTO THE CITY.
WIND GUSTS UP TO 50 MPH ARE OCCURRING WITH THESE STORMS.
LAT...LON 4056 7393 4057 7390 4057 7400 4062 7404
4057 7409 4057 7421 4064 7414 4065 7409
4062 7405 4066 7400 4069 7405 4068 7402
4070 7404 4077 7400 4078 7377 4062 7377
4062 7379 4059 7376
TIME...MOT...LOC 0759Z 275DEG 34KT 4063 7409
$$
JSTWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this special weather statement went out at Aug 4, 3:10 AM EDT, 52 minutes earlier.
Area forecast discussion, Aug 4, 3:10 AM EDT, 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
310 AM EDT TUE AUG 4 2015
.SYNOPSIS...
A SLOW MOVING COLD FRONT WILL APPROACH OVERNIGHT THEN STALL
ACROSS THE AREA TODAY. THE COLD FRONT MOVES OFFSHORE WEDNESDAY AS
WEAK HIGH PRESSURE BUILDS INTO THE AREA. SEVERAL WAVES OF LOW
PRESSURE MAY IMPACT THE AREA FOR THE END OF THE WEEK. HIGH
PRESSURE BUILDS BACK IN FOR THE WEEKEND.
&&
.NEAR TERM /UNTIL 9 AM THIS MORNING/...
TWO RATHER DIFFUSE FRONTS APPROACHING FROM THE NW. THE FIRST
FRONT IS FORCING CONVECTION AHEAD OF IT IS BEING MAINTAINED BY
BOTH THERMODYNAMICS IN THE FORM OF HIGH CAPE AND DYNAMICS IN THE
FORM OF A PRONOUNCED JET STREAK.
INSTABILITY IS RATHER IMPRESSIVE. COMPARING LATEST KEWR ACARS
SOUNDING WITH RAP SUPPORTS LI'S ON -2 C AND THE 60KT JET ENTRANCE
WINDS. RAP SOUNDINGS INDICATES CONTINUED DESTABILIZATION THE NEXT
FEW HOURS WITH AREAS TO THE EAST (CT AND LONG ISLAND) BECOMING
VERY UNSTABLE. FOR EXAMPLE...KISP HAS 3000 J/KG OF CAPE AND -6 C
ON THE LI'S.
THUS AM FCSTING THE LINE THAT'S FORMING ALONG THE DELAWARE TO
CONTINUE AND GROW. HAVE ADDED GUSTY WINDS AND HEAVY RAIN TO THE
TSTM DESCRIPTORS.
WILL HAVE TO WATCH THIS CLOSELY SEVERE AND QUICK SPIN UPS.
HAVE INCREASED POPS FOR CT AND LONG ISLAND. EXPECT THE ACTIVITY
IS EAST OF CT AND LONG ISLAND BY 930 AM.
IT LOOKS LIKE MUCH OF THE ACTIVITY BEHIND THE EASTERN PA CLUSTER
WILL WEAKEN - BUT CONFIDENCE IN THIS OCCURRING REMAINS LOW.
&&
.SHORT TERM /9 AM THIS MORNING THROUGH 6 PM WEDNESDAY/...
THE FRONT STALLS ACROSS THE AREA TODAY WITH A SLIGHT CHANCE OF
AFTERNOON SHOWERS AND THUNDERSTORMS. VERY LITTLE APPRECIABLE
DIFFERENCE WILL BE FELT WITH TEMPERATURES REMAINING ABOVE NORMAL
AND SIMILAR HUMIDITY AS MONDAY. LATE TONIGHT THE UPPER TROUGH
BUILDS FARTHER SOUTH AND EAST...FORCING THE ATTENDANT SURFACE
FRONT FARTHER OFFSHORE WITH LOWER DEW POINTS ADVECTING INTO THE
REGION. A SUBSEQUENT DECREASE IN HUMIDITY WILL BE FELT AS THIS
OCCURS.
THERE IS A HIGH RISK FOR THE DEVELOPMENT OF RIP CURRENTS AT THE
OCEAN BEACHES TODAY. A RIP CURRENT STATEMENT IS IN EFFECT.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
COLD FRONT CONTINUES TO SLOWLY MOVE OFFSHORE WITH HIGH PRESSURE
BUILDING INTO THE AREA ON WEDNESDAY. UPPER LEVEL TROUGH REMAINS OVER
THE AREA INTO THURSDAY.
UPPER LEVEL TROUGH DEPARTS THE AREA WEDNESDAY NIGHT INTO THURSDAY.
MODELS HAVE COME INTO BETTER AGREEMENT WITH SURFACE LOW OVER THE MID-
WEST TREKKING EAST WEDNESDAY NIGHT AND AFFECTING THE AREA MAINLY
FROM THURSDAY NIGHT THROUGH AT LEAST FRIDAY NIGHT. HOWEVER...THERE
IS STILL UNCERTAINTY ON WHERE IT TRACKS AND THEREFORE HOW MUCH RAIN
WE DO RECEIVE. HOWEVER...IT DOES APPEAR MORE CERTAIN THAT A
WIDESPREAD HEAVY RAIN EVENT IS IN STORE FOR THIS TIME PERIOD.
ISENTROPIC LIFT OUT AHEAD OF THE APPROACHING LOW NOTED IN BOTH THE
12Z GFS AND 12Z ECMWF...MAINLY LATE THURSDAY NIGHT...SO THINKING
THIS WILL BE MORE STRATIFORM RAIN. SURFACE LOW CONTINUES ITS
APPROACH FRIDAY MORNING. MODELS DIFFER IN THE PLACEMENT OF THE LOW.
THE 12Z ECMWF AND 12Z GFS AGREE WITH THE LOW BEING OVER THE NORTHERN
MID-ATLANTIC STATES BY 06Z SATURDAY. THEREAFTER...MODELS DIFFER
QUITE A BIT IN THEIR SOLUTIONS. 12Z ECMWF TREKS THE LOW NORTHEAST IN
SIDE THE 40/70 BENCHMARK THROUGH THE DAY SATURDAY WHILE IT SLOWLY
STRENGTHENS WHILE THE GFS WEAKENS THE LOW OVER THE OLD FRONTAL
BOUNDARY OFFSHORE AND WEAKER WAVES OF LOW PRESSURE RIDING ALONG
IT...WHILE THE 12Z CANADIAN IS AN OUTLIER BEING MORE PROGRESSIVE THAN
THE OTHER MODELS. THEREFORE...SIDED MORE ALONG THE LINES OF THE GFS
AND ECMWF AND KEEP CHANCE POPS IN THE AREA THROUGH THE DAY SATURDAY
LOW PRESSURE PUSHES AWAY FROM THE AREA LATE SATURDAY NIGHT INTO
SUNDAY AS WEAK HIGH PRESSURE BUILDS BACK INTO THE REGION FOR THE
SECOND HALF OF THE WEEKEND WITH A RETURN TO DRY CONDITIONS.
OUTSIDE OF FRIDAY...TEMPERATURES SHOULD BE SEASONABLE FOR THIS TIME
OF YEAR. RAIN AND CLOUDS WILL KEEP TEMPERATURES DOWN ON FRIDAY...NOT
MAKING IT OUT OF THE 70S REGION-WIDE. IN FACT...TEMPERATURES MAY
PROVE TO BE A BIT LOWER THAN WHAT IS CURRENTLY FORECAST.
&&
.AVIATION /07Z TUESDAY THROUGH SATURDAY/...
A COLD FRONT CONTINUES TO SLOWLY APPROACH FROM THE WEST.
ARE WATCHING AREAS OF CONVECTION OFF TO THE WEST. THESE STORMS
SHOULD APPROACH THE NYC METRO AROUND 09Z. WILL CONTINUE TO KEEP
TEMPOS IN TO ACCOUNT FOR THIS. HAVE LEFT OUT OF TERMINALS EAST OF
NYC WITH LOWER CONFIDENCE OF ANY THUNDER REACHING THOSE TERMINALS.
AMENDMENTS ARE LIKELY THIS MORNING TO ACCOUNT FOR CONVECTION
TIMING.
EXPECT S-SW WINDS OF 5-10 KT AT KNYC TERMINALS AND 5 KT OR LESS
INLAND OVERNIGHT ALONG WITH MAINLY VFR CONDITIONS. SOME IFR CIGS
ARE LIKELY FROM KISP AND POINTS EAST FOR LOW STRATUS.
AFTER FRONTAL PASSAGE...WINDS SHIFT TO THE W-SW AND INCREASE TO
8-12 KT. GRADIENT TIGHTENS THIS AFTERNOON. LOCAL SEA BREEZES
POSSIBLE AT COASTAL TERMINALS.
SCT SHRA/TSRA POSSIBLE LATE IN THE AFTERNOON.
.OUTLOOK FOR 06Z WED THROUGH SAT...
.TUE NIGHT...SLGT CHC FOR TSTMS MAINLY CSTL TERMINALS IN THE
EVENING. BECOMING VFR OVERNIGHT. SW FLOW BECOMING NW OVERNIGHT.
.WED-THU...VFR. GENERALLY W FLOW.
.FRI...MVFR OR LOWER IN RAIN. WINDS BECOMING NE.
.SAT...MVFR OR LOWER POSSIBLE IN RAIN. NE WINDS.
&&
.MARINE...
FORECAST ON TRACK...NO UPDATES AT THIS TIME.
WINDS OUT AHEAD OF THE FRONT WILL REMAIN STRONG INTO LATE TONIGHT
BEFORE LIGHTENING WITH THE APPROACH OF THE FRONT.
OCEAN SEAS BUILD DUE TO THE INCREASE IN THESE WINDS. A SMALL CRAFT
ADVISORY REMAINS IN EFFECT ON THE OCEAN WATERS THROUGH EARLY
TUESDAY EVENING.
OCEAN SEAS WILL BE SUBSIDING TUESDAY NIGHT...BUT 5 FT SEAS MAY
LINGER ON THE EASTERN OCEAN UNTIL WEDNESDAY MORNING. WEAK HIGH
PRESSURE PASSES OVER THE WATERS ON WEDNESDAY WITH SUB SCA
CONDITIONS EXPECTED. SEVERAL WAVES OF LOW PRESSURE MAY PASS OVER
THE WATERS FOR THE END OF THE WEEK. OCCASIONAL SCA CONDITIONS ARE
POSSIBLE ON FRIDAY...ESPECIALLY ON THE OCEAN.
WEAK HIGH PRESSURE PASSES OVER THE WATERS ON WEDNESDAY WITH SUB SCA
CONDITIONS EXPECTED. LOW PRESSURE MAY PASS OVER OR NEAR THE WATERS
FOR THE END OF THE WEEK INTO THE FIRST HALF OF THE WEEKEND.
OCCASIONAL SCA CONDITIONS ARE POSSIBLE ON SATURDAY...ESPECIALLY ON
THE OCEAN.
&&
.HYDROLOGY...
A TENTH TO A QUARTER INCH OF BASIN AVERAGE RAINFALL THIS MORNING.
LOCALLY HIGHER AMOUNTS ARE POSSIBLE IN ANY HEAVIER THUNDERSTORMS.
A WIDESPREAD SIGNIFICANT RAINFALL IS POSSIBLE LATE THURSDAY INTO
FRIDAY. HOWEVER...UNCERTAINTY EXISTS IN WHERE AND WHEN THE
HEAVIEST OF THE RAIN WILL FALL. ANTECEDENT DRY CONDITIONS SHOULD
LIMIT FLOODING POTENTIAL. HOWEVER...ANY THUNDERSTORMS THAT DO
DEVELOP WOULD HAVE THE POTENTIAL FOR LOCALIZED FLOODING.
&&
.EQUIPMENT...
TEWR TERMINAL DOPPLER RADAR REMAINS UNAVAILABLE.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...HIGH RIP CURRENT RISK FROM 6 AM EDT THIS MORNING THROUGH THIS
EVENING FOR NYZ075-080-081-178-179.
NJ...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR ANZ350-
353-355.
&&
SYNOPSIS...TONGUE
NEAR TERM...TONGUE
SHORT TERM...TONGUE
LONG TERM...JP
AVIATION...BC
MARINE...TONGUE
HYDROLOGY...TONGUE
EQUIPMENT...Hazardous weather outlook, Aug 3, 9:37 PM EDT, 6 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NEW YORK NY 937 PM EDT MON AUG 3 2015 NYZ075-080-081-178-179-041000- KINGS (BROOKLYN)-SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK- SOUTHERN QUEENS-SOUTHERN NASSAU- 937 PM EDT MON AUG 3 2015 ...HIGH RIP CURRENT RISK IN EFFECT FROM 6 AM EDT TUESDAY THROUGH TUESDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN NEW YORK. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH RIP CURRENT RISK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. CTZ005>012-NJZ002-004-006-103>108-NYZ067>074-078-079-176-177-041000- NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX- NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN- SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC- EASTERN PASSAIC-HUDSON-WESTERN BERGEN-EASTERN BERGEN-WESTERN ESSEX- EASTERN ESSEX-WESTERN UNION-EASTERN UNION-ORANGE-PUTNAM-ROCKLAND- NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX- RICHMOND (STATEN ISLAND)-NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK- NORTHERN QUEENS-NORTHERN NASSAU- 937 PM EDT MON AUG 3 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT...NORTHEASTERN NEW JERSEY AND SOUTHEASTERN NEW YORK. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. ANZ330-335-338-340-345-350-353-355-041000- LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 937 PM EDT MON AUG 3 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ATLANTIC COASTAL WATERS...NEW YORK HARBOR...LONG ISLAND SOUND...AND THE LONG ISLAND BAYS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA.
In the hours before
Special weather statement, Aug 4, 3:38 AM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW YORK NY
338 AM EDT TUE AUG 4 2015
NJZ004-006-103>108-NYZ071>075-176>179-040830-
EASTERN UNION-EASTERN BERGEN-WESTERN ESSEX-WESTERN
BERGEN-HUDSON-EASTERN ESSEX-EASTERN PASSAIC-WESTERN UNION-SOUTHERN
QUEENS-NORTHERN QUEENS-KINGS (BROOKLYN)-NEW YORK (MANHATTAN)-SOUTHERN
NASSAU-BRONX-SOUTHERN WESTCHESTER-RICHMOND (STATEN IS.)-NORTHERN
NASSAU-
338 AM EDT TUE AUG 4 2015
...A LINE OF STRONG THUNDERSTORMS PRODUCING STRONG GUSTY WINDS AND HEAVY
RAIN WILL AFFECT THE NEW YORK CITY METROPOLITAN AREA OVER THE NEXT HOUR...
AT 330 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS OVER CENTRAL NEW JERSEY WAS
MOVING EAST AT 50 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS ALONG WITH
BRIEF HEAVY RAIN.
THESE STORMS WILL MOVE INTO...
ELIZABETH...LINDEN AND ORANGE NJ AROUND 345 AM EDT.
NEWARK AND TODT HILL AROUND 350 AM EDT.
MANHATTAN AND BROOKLYN AROUND 400 AM EDT.
QUEENS AROUND 410 AM EDT.
LAT...LON 4060 7422 4060 7446 4095 7428 4105 7371
4081 7381 4077 7376 4078 7376 4087 7371
4081 7365 4090 7363 4090 7362 4060 7345
4054 7394 4064 7384 4064 7385 4057 7401
4071 7403 4050 7422 4050 7425
TIME...MOT...LOC 0730Z 275DEG 45KT 4083 7447 4062 7446 4040 7457
JSTSpecial weather statement, Aug 4, 4:02 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW YORK NY
402 AM EDT TUE AUG 4 2015
NYZ072-074-075-176-178-040815-
SOUTHERN QUEENS-NORTHERN QUEENS-KINGS (BROOKLYN)-RICHMOND (STATEN
IS.)-NEW YORK (MANHATTAN)-
402 AM EDT TUE AUG 4 2015
...STRONG THUNDERSTORMS MOVING ACROSS THE CITY...
AT 359 AM EDT...STRONG THUNDERSTORMS WERE MOVING INTO THE CITY.
WIND GUSTS UP TO 50 MPH ARE OCCURRING WITH THESE STORMS.
LAT...LON 4056 7393 4057 7390 4057 7400 4062 7404
4057 7409 4057 7421 4064 7414 4065 7409
4062 7405 4066 7400 4069 7405 4068 7402
4070 7404 4077 7400 4078 7377 4062 7377
4062 7379 4059 7376
TIME...MOT...LOC 0759Z 275DEG 34KT 4063 7409
JSTThe office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 4, 3:21 AM EDT | Special Marine Warning | OKX | 114 min | |
| Aug 4, 3:38 AM EDT | Special Weather Statement | OKX | Bronx, Kings, Nassau, New York, Queens | 52 min |
| Aug 4, 4:22 AM EDT | Special Marine Warning | OKX | 113 min | |
| Aug 4, 4:28 AM EDT | Special Weather Statement | OKX | Nassau | 62 min |
| Aug 4, 4:40 AM EDT | Severe Thunderstorm Warning | OKX | Suffolk | 35 min |
| Aug 4, 4:56 AM EDT | Severe Thunderstorm Warning | OKX | Suffolk | 49 min |
| Aug 4, 5:02 AM EDT | Severe Thunderstorm Warning | OKX | Suffolk | 9 min |
| Aug 4, 5:28 AM EDT | Severe Thunderstorm Warning | OKX | Suffolk | 47 min |
| Aug 4, 5:43 AM EDT | Special Marine Warning | OKX | 62 min | |
| Aug 4, 5:49 AM EDT | Severe Thunderstorm Warning | OKX | Suffolk | 26 min |
| Aug 4, 6:12 AM EDT | Special Weather Statement | OKX | 18 min | |
| Aug 4, 6:15 AM EDT | Severe Thunderstorm Warning | OKX | Southeastern Connecticut Planning Region | 19 min |
Nearby
Special Weather Statements in New York, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.